# SDR GTIA012149

- Difficulty date: November 8, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ENGINE NOSE COWL, CRACK IN INNER LIP SKIN AT 6:00 POSITION.  REMOVED DAMAGE.  FABRICATED REPAIR DOUBLER AND FILLER.  INSTALLED REPAIR PARTS PER DC9 SRM 51-30-2.  (M)
